Valsartan Side Effects
In July 2018, the blood pressure medication Valsartan was recalled due to contamination with a probable human carcinogen. The FDA estimates that between 3 and 3.7 million people have been prescribed Valsartan over the last three years. Many are scared and wondering what side effects this contaminated medication could cause.
What Are the Valsartan Side Effects?
There are several risks associated with Valsartan that are warned about in the drug label. However, the recent discovery of N-nitrosodimethylamine (NDMA) contamination found in suppliers’ plants has added a terrifying new side effect: cancer. NDMA is a probable human carcinogen. Researchers use NDMA to induce cancer in animal studies and have found in various species, including rats and mice, that tumors developed in the liver, kidney, respiratory tract, and blood vessels after being induced with NDMA.
Valsartan side effects due to NDMA contamination include cancers of the liver, kidney, colon/intestines, and stomach.
What Should I Do If My Valsartan Was Part of the Recall?
If you or a loved one received a Valsartan recall letter, you should speak with your doctor immediately. FDA drug safety officials have alerted doctors and physicians about this, but they recommend you do not stop taking your medication without first contacting your physician. You can see which Valsartan medications were recalled here. If you or a loved one took recalled Valsartan and developed liver, kidney, intestinal, colorectal, or stomach cancer, contact the Valsartan attorneys at GoldenbergLaw.
At GoldenbergLaw, every client matters to us. We understand how terrifying and difficult this time can be for you, and that’s why we want to help you. Contact our Valsartan attorneys at GoldenbergLaw for a free case evaluation, and leave the sleepless nights to us.
Talk With Us >